# SDR AALA202301181491

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 52,494 hours, 25,573 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GOUNDED: DURING GEAR RETRACTION ON TAKEOFF, LANDING GEAR UNLOCK ECAM ILLUMINATED FOR ONE MINUTE. MAINTENANCE FOUND NOSE LANDING GEAR PROXIMITY SENSORS 18GA (AALA202301181491), 19GA (AALA202301182194), 24GA (AALA202301186922) AND 25GA (AALA202301183274) LOOSE. RE-SECURED PROXIMITY SENSORS PER AMM 32-31-73 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
